# SDR SIMA20131229005

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 28,301 hours, 25,110 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204546
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GATE REPORTED LAVATORY SMOKE DETECTION HORN GOING OFF.  R & R LAVATORY SMOKE SENSOR IAW 140 AMM 26-44-01, OPERATIONS CHECKED GOOD.
